# SDR N6WA2013032701

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 21,893 hours, 15,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING STRIP LIFTED OFF THE FLOOR.   SECURED ESCAPE PATH LIGHTING STRIP IAW AMM 33-51-01.
